# SDR DALA2018051803425

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 68,106 hours, 49,873 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (0.093" OF LENGTH) ON RT HORIZ STAB UPPER REAR SPAR AFT BARREL NUT HOLE. RT HORIZ STAB UPPER REAR SPAR CAP WAS REPAIRED PER DWG N SR09550027 REV F, SRM 51-30-2 / 51-30-5 / 51-30-1 AND AMM 20-10-14.
